# SDR UPS00232622

- Difficulty date: April 19, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Part number: 659611710
- Condition: Cracked
- Location: Drag Brace
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CRACK INDICATION ON NLG DRAG BRACE FITTING.  CRACK INDICATION ON DRAG BRACE FITTING VERIFIED SEE EO B727-5340-016 6 FOR SIGN OFF.  REPLACE DRAG BRACE FITTING IAW EO B727-5340-0167-D.
